Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Chest pain, lower abdominal pain. On pylokit relcer gel, paracetamol. Surgery required?

hi am XXXXX and i have been having chest pain and my lower abdomen on the right side hurts bt i went to hospital and i was told that i have appendicitis and bacterias in my body that caused ulcers and was given pylokit relcer gel and paracetamol ,iv been feeling better but now my stomach hurts and when i eat it stops and am still feeling a slight pain on the right lower side of my abdomen ,am still taking the medication bt am wondering if it has stopped working and dont want to get a surgery,plz help
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

History of gastric ulcer and appendicitis.
The nature of the pain indicates that the cause of pain is gastric ulcer.
You need to be on regular drugs for gastric ulcer.
Do an endoscopy and have it assessed.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor